# SDR CA110311004

- Difficulty date: February 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 6,302 hours
- Engine: Pwa PT6A60A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BC56885
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE LATERAL PLAY DISCOVERED IN LH OB FLAP ASSY. FLAP REMOVED. ALL ATTACH POINT BRACKETS FOUND TO HAVE UP TO .050" WEAR CAUSED BY SPINNING BEARING SHOULDER. RH FLAP REMOVED & WEAR UP TO .020 WITH SAME CAUSE FOUND. (TC# 20110311004)
